Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    91. M. R. Oboudi,
    Cospectrality of complete bipartite graphs,
    Linear Multilinear Algebra (2016), DOI: 10.1080/03081087.2016.1162133  [abstract]   
     
    92. M. R. Oboudi,
    Bipartite graphs with at most six non-zero eigenvalues,
    Ars Mathematica Contemporanea 11(2016), 315-325  [abstract]   
     
    93. A. Abdollahi and M. Jazaeri (Joint with E. R. van Dam),
    Distance-regular graphs with least eigenvalue-2,
    Des. Codes Cryptogr. (2016), DOI: 10.1007/s10623-016-0209-4  [abstract]   
     
    94. E. Ghorbani,
    Proof of a conjecture on `plateaux' phenomenon of graph Laplacian eigenvalues,
    Linear Algebra Appl. 506(2016), 274-278  [abstract]   
     
    95. E. Ghorbani,
    Nontrivial nuciferous graphs exist,
    Ars Mathematica Contemporanea 11(2016), 391-395  [abstract]   
     
    96. E. Ghorbani,
    On eigenvalues of Seidel matrices and Haemers' conjecture,
    Des. Codes Cryptogr. (2016), DOI: 10.1007/s10623-016-0248-x  [abstract]   
     
    97. S. Saeedi Madani and D. Kiani,
    Cohen-Macaulay and Gorenstein path ideals of trees,
    Algebra Colloq. 23(2016), 469-480  [abstract]   
     
    98. M. Eslamian (Joint with A. Latif) ,
    Strong convergence of split common fixed point problem,
    Numerical Functional Analysis and Optimization (2016), DOI: 10.1080/01630563.2016.1200076   [abstract]   
     
    99. M. Eslamian (Joint with A. Latif),
    Strong convergence and split common fixed point problem for set-valued operators,
    Journal of Nonlinear and Convex Analysis (to appear) [abstract]   
     
    100. A. Esfahani (Joint with A. Pastor),
    Sharp constant of an anisortropic Gagliardo-Nirenberg-type inequality and applications,
    Bull. Braz. Math. Soc. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.